Join the 'Bipolar Disorder' group to help and get support from people like you.
Bipolar Disorder Questions
Related terms: Bipolar Affective Disorder, Bipolar Affective Mood Disorder, Bipolar I Disorder, Manic Depression, Manic Depressive Disorder, Manic Depressive Illness, Mood Disorder, Bipolar, Bipolar Depression, Ultra Rapid Cycling, Bipolar II Disorder
We found 2022 questions associated with the 'Bipolar Disorder' topic.
Posted 30 Oct 2013 by Almostfamous84 • 29 answers
I'll try to keep this brief. I'm a male model, 29 years old and I just signed with an incredible agency, so weight gain is not an option for me... I recently started Abilify for treatment resistant depression (1mg a day because 2mg gave me panic attacks, so my pdoc advised I just split ...
Posted 15 May 2014 • 86 answers
Im 52 and healthy to a point bipolar major.mental issues and with bph ive used cialist from a friend wounder pill bph makes it hard for me to get hard and stay hard with cialist I have out standing sex and able to urinate instead of drip drip I asked my doctor to perscribe cialist to me she told me ...
Posted 30 Jul 2012 by Kate5 • 22 answers
I'm in the process of titrating my lamictal dose up from 25mg to 100mg. I was at 50mg for 2 wks and and this week going up to 75mg. I have not felt well at all so far, just very depressed. Depressed is usually my predominant state, however it's really pretty bad and I keep waiting for a ...
Posted 19 May 2011 by mariechris86 • 17 answers
My boyfriend began taking 60mg of Cymbalta daily about 3 weeks ago after trying several other medications for severe migraines. It worked wonders and completely changed his attitude! He was much more outgoing, no anxiety or mood swings and hasn't had a migraine since- BUT he totally lost his ...
Posted 29 Feb 2012 • 9 answers
Hi, I have bipolar and suffer with horrendous anxiety attacks... My psychiatrist recently prescribed Lamictal for my Bipolar but said it has helped many people with anxiety. One reason being that the neurotransmitters that trigger the anxiety can be treated similarly to the ones that trigger ...
Posted 3 Jul 2012 by kristi1821 • 39 answers
I will be starting the medication next week and am terrifed of gaining weight. I'm on the hearvier side which has a lot to do with my depression, anxiety, negative self-image, mood swings etc. If I eat healthy and exercise, what are the chances that I will gain weight? In other words, does it ...
Posted 24 Nov 2013 by Krista19 • 2 answers
I'm 19 years old and I tried the depo shot and I hated it. I have only had one shot and gained 20 pounds!!! I'm moody and have such bad migraines after taking the shot. It made me sick and misreable. I was supposed to go back to take my shot in October but I didnt and still no period and ...
Posted 30 Apr 2011 by khucke • 9 answers
... results from taking it. I have been on sooooo many medications for not just insomnia but anxiety and depression. NOTHING seems to work right. Help! Any suggestions??
Posted 28 Apr 2010 by jadaviolet • 35 answers
Posted 8 Jul 2012 by Kate5 • 16 answers
For years I was told I had major depression and I've tried so many antidepressants I can't even recall all of them. I've been taking 300 mg. wellbutrin for a few months now and not feeling much better. I was recently dx with bipolar 2. Five days ago I started taking 25 mg. of ...
Posted 29 Mar 2011 by JavonM • 5 answers
I'm thinking about asking for effexor but I'm not sure. I'm trying to find something to help with my mood swings. I feel angry most of the time, I freak-out over the smallest things. Thanks
Posted 21 Jan 2013 by Blackey101 • 8 answers
Posted 5 Mar 2012 by Donovan#1 • 8 answers
I recently started Nortriptyline just 2 days ago. I was wondering how long it takes to start working. I took it about a month ago however the doctor stopped as he thought I was hypomanic (bipolar) - any ways I had 2 cups of Starbuchs before I saw him and was a bit wired. It seemed like the last ...
Posted 5 Jan 2012 by akworley1 • 21 answers
I'm diagnosed with bipolar and ptsd - got on Lithium over a month ago and so far so good - however, the dr. added 300 mg of Seroquel xr and I'm having a terrible time with the side effects and I want to stop immediately. Can I just stop taking?
Posted 15 Oct 2014 by manda494 • 5 answers
Hi, Im new to topamax and started it today I am aware that a common symptom is weight loss. From what I understand the weight loss is caused by lack of appitite so that makes sense of course you would lose weight if you are eating heaps less but a lot of other reviews say that they haven't ...
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Klonopin, gabapentin, clonazepam, Seroquel, citalopram, Lamictal, Abilify, sertraline, lithium, view more... bupropion, venlafaxine, Depakote, lamotrigine, escitalopram, Risperdal, clonidine, Latuda, Tegretol, Zyprexa, risperidone, topiramate, Geodon, Saphris, quetiapine, Seroquel XR, verapamil, carbamazepine, duloxetine, olanzapine, Depakote ER, levetiracetam, oxcarbazepine, aripiprazole, divalproex sodium, Tegretol XR, Symbyax, perphenazine, valproic acid, Catapres, desvenlafaxine, Zyprexa Zydis, Klonopin Wafer, ziprasidone, Depakote Sprinkles, armodafinil, paliperidone, asenapine, Vraylar, Risperdal Consta, Equetro, Eskalith, Lithobid, Eskalith-CR, iloperidone, lurasidone, Risperdal M-Tab, Lamictal CD, Zyprexa Intramuscular, Abilify Discmelt, Lamictal ODT, cariprazine, fluoxetine / olanzapine, tiagabine, Catapres-TTS-1, Lithonate, Lithotabs